VOL. 10 · NO. 3 | Summer 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 10 (3), (Summer 1980)
No abstract available
Articles
David A. Edwards, Harold M. Hastings
Rocky Mountain J. Math. 10 (3), 429-468, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-429
No abstract available
H. Silvermann, E.M. Silvia
Rocky Mountain J. Math. 10 (3), 469-474, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-469
KEYWORDS: Prestarlike, starlike of order a, convex of order a, close-toconvex, convolution., 30A32, 30A40, 30A34
No abstract available
Richard A. Bogda, Hari Shankar
Rocky Mountain J. Math. 10 (3), 475-484, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-475
KEYWORDS: Convolutions, growth, orders., 30A10, 30A64, Hadamard product
No abstract available
Charles A. Micchelli
Rocky Mountain J. Math. 10 (3), 485-497, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-485
KEYWORDS: $B$-splines, 41A05, 41A63, multidmensional interpolation, divided differences, Lagrange Interpolation.
No abstract available
R.E. Showalter
Rocky Mountain J. Math. 10 (3), 499-508, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-499
No abstract available
Chorng Shi Houh
Rocky Mountain J. Math. 10 (3), 509-516, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-509
No abstract available
Jerry Johnson
Rocky Mountain J. Math. 10 (3), 517-520, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-517
No abstract available
James S. Howland
Rocky Mountain J. Math. 10 (3), 521-532, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-521
No abstract available
Russell G. Bilyeu, Paul W. Lewis
Rocky Mountain J. Math. 10 (3), 533-558, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-533
No abstract available
Kenneth S. Williams
Rocky Mountain J. Math. 10 (3), 559-574, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-559
No abstract available
David S. Gilliam
Rocky Mountain J. Math. 10 (3), 575-584, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-575
No abstract available
Thakyin Hu
Rocky Mountain J. Math. 10 (3), 585-588, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-585
No abstract available
H.D. Junghenn
Rocky Mountain J. Math. 10 (3), 589-598, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-589
No abstract available
Warren May
Rocky Mountain J. Math. 10 (3), 599-604, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-599
No abstract available
Avshalom Lev
Rocky Mountain J. Math. 10 (3), 605-628, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-605
No abstract available
Robert O. Stanton
Rocky Mountain J. Math. 10 (3), 629-636, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-629
No abstract available
George R. Kempf
Rocky Mountain J. Math. 10 (3), 637-646, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-637
No abstract available
Marc J. Lipman
Rocky Mountain J. Math. 10 (3), 647-650, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-647
No abstract available
Robert M. Guralnick
Rocky Mountain J. Math. 10 (3), 651-654, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-651
No abstract available
Kazuo Azukawa, Masaaki Suzuki
Rocky Mountain J. Math. 10 (3), 655-660, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-655
No abstract available
William G. Fleissner
Rocky Mountain J. Math. 10 (3), 661-664, (Summer 1980) DOI: 10.1216/RMJ-1980-10-3-661
No abstract available
Back to Top